# SDR 2007UALA04321

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 22,176 hours, 2,877 cycles
- Engine: Pwa PW4090
- System (JASC): 3810 · Potable Water System
- Part: Toilet
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO WATER LEAK FROM THE GALLEY, SOAKING THE CREW REST AREA / PASSENGER SECTION.  SUSPECT TOILET ASSEMBLY. REMOVED AND REPLACED THREE TOILET ASSEMBILES AT LAV 101, 131,141.  REPLACED AFT DRAIN RESTRICTOR VALVE. OPS CHECK GOOD.
